Worry-Free Pain Relief? Because a low dose of ibuprofen-acetaminophen may be the key

Medicine with a “one-two punch” might be what you need

Editor’s Note: This press release is sponsored by Ibuprofen+paracetamol (Alaxan FR) and was managed by BrandRap, the sales and marketing arm of Rappler. No members of the news and editorial team participated in the publication of this piece.

When it comes to pain, Filipinos are famous for it matiisin, enduring the harshness of our daily routine so that we can better provide for our loved ones. We often try to ignore the aches and pains due to our fear that medicines are having a negative effect on our bodies. But there is no need to tolerate body pain, as there are effective but safe medications available, as research has found. The question is, which formulation provides quick, worry-free pain relief?

Ibuprofen + Paracetamol: First place for pain relief

The combination of ibuprofen and acetaminophen ranked first in terms of pain relief among over-the-counter pain relievers studied according to a 2015 scientific review by world-renowned independent research institute Cochrane. Cochrane evaluates healthcare interventions, best known for their systematic reviews, which select only top-notch clinical research to assess drug efficacy and safety.

Among the different formulations studied, which include ibuprofen, naproxen, acetaminophen and aspirin, the ibuprofen + acetaminophen combination had the highest success rate in providing pain relief. This combination works because while acetaminophen and ibuprofen are both pain relievers, they also have different mechanisms of action. In combination, it has both analgesic and anti-inflammatory properties, indicating that it can reduce pain and swelling that also cause pain.

DUO POWER. Dr. Jonas Policarpio, medical director of UNILAB, talks about how the combination of Ibuprofen and Paracetamol has a synergistic effect to be able to improve its potency even at low doses, minimizing any health risk.

Ibuprofen + acetaminophen can work together to successfully combat body pain. According to Unilab’s medical director, Dr. Jonas Policarpio, “on the one hand, ibuprofen inhibits the release of prostaglandins; while, on the other hand, paracetamols restore the pain threshold in the brain, exploiting synergies to be able to improve its power even at low doses, minimizing health risks. Their actions therefore become complementary and the effect is synergistic. It’s like a one-two punch.

A low-dose combination for pain relief without serious side effects

The same review of studies also showed that the combination of Ibuprofen + Paracetamol has fewer adverse effects than placebo, which shows that Ibuprofen + Paracetamol is not likely to cause serious harmful effects on our body when used at the recommended dose.

When evaluated individually or in combination, acetaminophen is generally perceived as low-risk, but ibuprofen and other NSAIDs are perceived differently. Conversely, ibuprofen has been found to cause no harmful effects when used as directed.

GOLD AGAINST PAIN. With her field mostly requiring physical and muscle work, body aches are frequent for weightlifting champion and Ibuprofen + Acetaminophen (Alaxan FR) ambassador Hidilyn Diaz, so she makes sure to address the pain immediately with Ibuprofen + Acetaminophen (Alaxan FR). Alaxan FR).

A scientific paper titled Golden Anniversary Ibuprofen Safety: Are All NSAIDs Equal? A Narrative Review has done a comprehensive analysis of published research on NSAIDs. He concluded that ibuprofen is ranked among the safest NSAID pain relievers. NSAIDs are not all created equal when it comes to the safety profile. The risk of gastrointestinal adverse events, side effects (cardiovascular), renal and hepatotoxic effects is very low with ibuprofen compared with other NSAIDs. This means that ibuprofen has been found to have a very low risk of damage to the gastrointestinal tract, heart, kidneys, and liver when taken at the recommended over-the-counter dose.

Another result of this research was that health risks were more associated with high therapeutic doses. 200 mg of ibuprofen is low compared to these prescription medicines.

Among the over the counter drugs in the Philippines using the smart combination of ibuprofen + paracetamol is ibuprofen + paracetamol (ALAXAN FR). It has combined a low level of ibuprofen and paracetamol (200 mg of ibuprofen and 325 mg of paracetamol) to minimize any health risk by taking advantage of the synergistic effect of the 2 ingredients. Provides relief from mild to moderately severe pain such as muscle pain, arthritis, rheumatism, sprain, strain, tendonitis, back pain, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction and operations minor surgeries.

CHOSEN BY THE CHAMPION. Boxing legend Manny Pacquiao has been using Ibuprofen + Paracetamol (Alaxan FR) for 22 years, helping him relieve body aches from both athletic and personal activities. He said: Kung may have side effects yan, noon pa ako naano. More than 20 years”.

Used by many Filipinos for decades, there have been no serious side effects attributable to ibuprofen + acetaminophen (ALAXAN FR). This is due to its low-dose combination of ibuprofen and acetaminophen. This along with following the right dosage helps Ibuprofen + Paracetamol (ALAXAN FR) provide worry free pain relief for Filipinos.

The correct dosage is a must

As with any treatment, following the recommended dosage is a must. For adults and children 12 years and older, the correct dose is 1 tablet or capsule every 6 hours. Do not take more than 10 days, unless directed by a doctor. Also consult your doctor if you have any serious medical condition.

Like any medicine, do not take Ibuprofen + Paracetamol if you have allergies.

For more information about Ibuprofen + Paracetamol (ALAXAN FR), visit their Facebook page or visit their website. If symptoms persist, consult a doctor. Rappler. com

ASC REFERENCE CODE: U0270P060723A

#WorryFree #Pain #Relief #dose #ibuprofenacetaminophen #key
Image Source : www.rappler.com

Leave a Comment